# SDR ASAA2023021341935

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 2,386 hours, 700 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC #1 FAILED IN FLIGHT. RECOVERED ON ITS OWN AFTER ABOUT 3 MINUTES. NO SWITCHES MOVED. NO APPROACH LOADED. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918. NO FAULTS NOTED.
